# SDR C2XA09CL031

- Difficulty date: March 22, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N12175
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500878
- Aircraft time: 10,249 hours, 5,616 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Sump
- Part number: 23083827
- Part serial: MQ515610
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

CLE FLIGHT 300 - THE CREW REPORTED A LAV SMOKE WARNING AFTER TAKEOFF.  THE AIRCRAFT RETURNED TO CLE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 ENGINE.  OPERATIONAL CHECKS WERE GOOD.   TEAR DOWN REPORT SHOWED THAT LEAKAGE WAS FOUND FROM THE COOL FRONT SUMP ON THE NR 1 ENGINE.
